# SDR 9602959885

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, PILOT REPORTED NOSE GEAR BOTTOMS OUT.  UPON EXTENDING GEAR FOR LANDING, CABIN PRESSURE COULD NOT BE MAINTAINED.  MAINTENANCE REPACKED NOSE GEAR STRUT AND RECYCLED GEAR THREE TIMES.  OPERATIONALLY CHECKED GROUND SHIFT MECHANISM AND ALL CHECKED GOOD.
